# SDR FDEA201306071220

- Difficulty date: June 7, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 55,937 hours, 10,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00283
- Condition: Dented
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BS 1681 FRAME FOUND DENTED.  REPAIRED IAW SRM 53-00-07, FIG 201, REPAIR 2, REV 52.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
